# SDR FDEA201307121550

- Difficulty date: July 12, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 25,187 hours, 13,645 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE WARNING ON AND OFF SEVERAL TIMES DURING DESCENT.  NO OTHER INDICATIONS OF SMOKE.  ACFT TOOK ON SOME WATER AT DEPARTURE RAMP THAT MAY HAVE GONE INTO AVIONICS COMPARTMENT.   CLEANED AVIONICS AREA OF WATER.  PERFORMED  OPS TEST OF SMOKE DETECTION SYS, IAW AMM 26-15-00-05.  OPS CHECKED NORMAL, ACFT OK FOR SERVICE.  F
